Couldn't find what you looking for?

TRY OUR SEARCH!

Greetings everyone. About almost two months ago I had a heart attack. It was so weird feeling. I was thinking that I…I don’t know actually what I was thinking. I was feeling nauseous, I had headache and after I throw up I had heart attack. Tnx God that my girlfriend was there with me. She was not nervous, she called my doctor and they helped me immediately. I was out of the hospital in 6 or 7 days, I don’t remember. But now I have one other problem. I am feeling so cold after this. It doesn’t matter is it hot or is it cold outside. I need to have at least two blankets in my bed. Is this normal?

Loading...

Hello there Island. Wait, wait.

Let me get this clear. You are felling cold now, after hearth attack, when you are recovering? That is very serious man, you should go to your doctor now. Did you know that cold legs, cold arms and when you are feeling cold and bad as well are sings of heart attack?

I don’t want to scare you, but you should see your doctor now. You had one hearth attack and you have big chance to get another one. Those are symptoms. You need to check this.

Please inform us about your condition.

Good luck. 

Reply

Loading...

Hello guys. Well, this is an interesting condition because one might not be aware of the condition itself. You could have had it for years and never to notice it because some people just think that it is quite normal and often and never undergo a treatment to prevent anemic cold feet from happening. I would strongly suggest you to go to your doctor about this condition, because it might be just a lack of immunity and if that is the deal, you shouldn't be worried too much. But, if it's something more serious, than you will need to go to hospital. 

Reply

Loading...

Hey there. Really? I know that it was not your intention to scare me but now I am terrified :/ Yes, there is a possibility to have another heart attack because my doctor told me exactly the same thing. I was thinking that this can be a sign or symptom when you had heart attack, that this can be some side – effect of some medications or something similar. :/ Yes, I will go and visit my doctor immediately. Actually I am going to call him right now to schedule an appointment for tomorrow. Can you tell me is there any way to prevent another heart attack?

Reply

Loading...

Hey there. Look Ashley, there is no need to scare him like this. I am sure that he knows that he needs to visit his doctor and of course that there is a chance for another heart attack, but this also can be a side – effect AFTER heart attack.

Actually, cold hands, legs and body are not so common symptoms of heart attack.

After heart attack you need to be extremely careful and your body needs to adapt to the environment.

And yes, after heart attack one of the symptoms that you can expect is that you are feeling cold.

Good luck in your recovery.

Reply

Loading...

Hello everyone.

I assume that you are using some pills after heart attack, some beta blockers or something like that. I said that I assume because everyone usually is using them and doctors usually prescribe them. If you are using for example Propanolol or Atenolol, you should know that this group of medications are used to reduce the heart rate. But they also have a side – effects. Well, some of those side effects can be cold hands or feet. So yes, I believe that there is no reason for you to be that worried, but anyway you should see your doctor.

Reply

Loading...